×

zbMATH — the first resource for mathematics

Some mathematical questions related to the MHD equations. (English) Zbl 0524.76099

MSC:
76W05 Magnetohydrodynamics and electrohydrodynamics
76D99 Incompressible viscous fluids
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Sobolev Spaces, Academic Press, New York, 1975. · Zbl 0314.46030
[2] Agmon, Comm. Pure Appl. Math. 12 pp 623– (1959)
[3] Comm. Pure Appl. Math. 17 pp 35– (1964)
[4] , and , Partial regularity of suitable weak solutions of the Navier-Stokes equations, preprint, to appear.
[5] Cattabriga, Rend. Sem. Mat. Univ. Padova 31 pp 308– (1961)
[6] Magnetohydrodynamics, Interscience Tracts on Physics and Astronomy, New York, 1957.
[7] Etude des équations de la magnétohydrodynamique stationnaires et de leur approximation par elements finis, Thesis, University of Paris, June 1982.
[8] and , Les inéquations en Mécanique et Physique, Dunod, Paris, 1972.
[9] Duvaut, Arch. Rational Mech. Anal. 46 pp 241–
[10] Geometric Measure Theory, Springer-Verlag, New York, 1969.
[11] Foias, Asymptotic analysis of the Navier-Stokes equations · Zbl 0890.76030
[12] and , Determination of the solutions of the Navier-Stokes equations by a set of nodal values, to appear. An announcement of these results appeared in Comptes Rendus Acad. Sc. Paris, Serie I, 1982, pp. 239–241.
[13] and , Remarques sur les équations de Navier-Stokes stationnaires et les phénomènes successifs de bifurcation, Ann. Sc. Norm. Sup. Pisa, serie IV, 5, 1979, pp. 29–63.
[14] Foias, J. Math. Pures Appl. 58 pp 339– (1979)
[15] and , to appear.
[16] Some boundary value problems for differential forms on compact Riemannian manifolds, Annali di Matematica Pura ed. Applicata, serie 4, 122, 1979, pp. 159–198. · Zbl 0432.58026
[17] Comportement à l’infini des solutions des équations de Navier-Stokes et propriétés des ensembles fonctionnels invariants (ou attracteurs), Annales Institut Fourier, 3, tome 32, 1982.
[18] and , Electrodynamique des milieux continus, Physique théorique, tome VIII, MIR, Moscow, 1969.
[19] Leray, J. Math. Pures Appl. 12 pp 1– (1933)
[20] Leray, J. Math. Pures Appl. 13 pp 331– (1934)
[21] Leray, Acta Math. 63 pp 193– (1934)
[22] and , Non-homogeneous Boundary Value Problems and Applications, Springer-Verlag, Heidelberg, New York, 1972.
[23] Turbulence and Hausdorff dimension in ”Turbulence and Navier-Stokes equations,” editor, Lecture Notes in Math., Vol. 565, Springer-Verlag, 1976, pp. 94–112.
[24] Scheffer, Pacific J. Math. 66 pp 535– (1976) · Zbl 0325.35064 · doi:10.2140/pjm.1976.66.535
[25] Scheffer, Comm. Math. Phys. 55 pp 97– (1977)
[26] Navier-Stokes Equations, Theory and Numerical Analysis, 2nd Ed., North-Holland, Amsterdam, 1979.
[27] Navier-Stokes Equations and Non-Linear Functional Analysis, NSF/CBMS Regional Conferences Series in Applied Mathematics, SIAM, Philadelphia, 1983.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.